# SDR SWAA2021091546907

- Difficulty date: August 12, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 46,391 hours, 27,751 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO STA. 500D RBL 25- LBL 25 BULKHEAD PANEL ATTACH ANGLE. (MARKED) ; / [01] BLENDED AREAS OF CORROSION ON BULKHEAD ATTACH ANGLE; FWD CARGO STA. 500D; ALLOWED 0.007; REMOVED 0.012. BLENDS ARE OUT OF LIMITS ALL IAW SRM 53-00-53-1A-2.; [02] VERIFIED OUT OF LIMITS FOR STEP1; [03] REPLACED FWD CARGO; STA. 500D; RBL25 TO LBL25 CENTER AFT BULKHEAD PANEL ATTACH ANGLE IAW SRM 51-40-02 AND TASK NUMBER 5330-E-16461-NG.; [04] VERIFIED WORK ACCOMPLISHED.; [05] VERIFIED WORK ACCOMPLISHED.
